Monday, February 2, 2009

Some answers...well, one...

No biggie. The nurse called and apparently I'm anemic. I just have to take an iron supplement for at least 6 months, and then they'll check it again.

It explains the horrible headaches I've had (almost every day for the past 2+ weeks)! I looked up anemia and it's one of the major symptoms. Also, the iron should help me feel not so tired all the time. I don't eat a whole lot of meat, but she said I could do that in combination with the iron pills.

Oh, and for my next post I promise to share all our Florida pics. I don't have all of them uploaded to my Photobucket and I'm being lazy.

3 comments:

Cate said...

I hope you don't get the major side effect from the extra iron. At least you know what's been giving you the headaches.

Rachel said...

Make sure you eat plenty of fiber! I hope the extra iron will help you feel better.

nancy said...

welcome to the anemia club.

I have to take iron too, but I take an rx that is slow released and doesn't give the consitpation most iron supplements give you.